Neuropathy Muscle Weakness In Legs
Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
Ask the Experts
University of Minnesota, School of MedicineThe AZT in the Combivir can cause a myopathy (muscle condition) that can result in muscle weakness/pain. The lamivudine in the Combivir can cause a peripheral neuropathy which can start off as pain/numbness in toes/feet. Other conditions can cause... Read more »
University of Minnesota, School of MedicineYou don't mention which HIV meds you are taking. Peripheral neuropathy is still seen in the HAART era and can be frustating to diagnose and treat. It sounds like you care has been very good so unlikely that I would be able to add much without... Read more »
University of Minnesota, School of MedicineWell that sounds serious--I would recommend going to a good HIV neurologist to sort that out. Your HHIV regimen may be good from the HIV perspective but could be hell on your nerves-ddC and ddI together are generally not recommended. I would... Read more »
New York University, School of MedicineIt sounds like you have restless leg syndrome. Part of the evaluation of fatigue in HIV is checking testosterone levels. You may have a low one and supplementing it could help. In addition, anabolic agents like nandrolone and oxandrolone can help... Read more »
Connect With Others
Posted by respectwomen, 3 RepliesThis was my first time when I went to red light area on 12th of April, I approached a girl, but I didn't had sex with her, I mean no vaginal, no anal, no oral. I am fearing for two things,
1. She tried to insert a condom to my penis, this was... Read more »
Posted by Anonymous, 3 RepliesHi. I was wondering if anyone could help me a few questions I have about PN.
I am experiencing muscle twitches, pretty much anywhere. It hits for a few seconds and will turn up somewhere else minutes/hours down the track. I went to the doctor... Read more »
Posted by Anonymous, 2 RepliesAnyone out there suffering from neuropathy in the legs & feet? Give me some solutions as to what helps?
Thanks a million.
Read more »
Posted by Anonymous, 2 RepliesThis is a question for anyone who is living with HIV or who has recently been diagnosed as HIV positive:
Did any of you experience the numbness/tingling in the feet, legs, hands and arms during your seroconversion?
If so . . . for what period of... Read more »
Guides for People With HIV